Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

A limit theorem for Bohr-Jessen's probability measures of the Riemann zeta-function

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1999, Issue 507, Pages 219–232, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.507.219, June 2008

Publication History

Received:
1997-09-10
Accepted:
1998-09-30
Published Online:
2008-06-12

Comments (0)

Please log in or register to comment.